RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 4, Pages 465–470 (Mi msb6423)  

Sur les transformations des réseaux $O$

R. Calapso


Full text: PDF file (502 kB)

Bibliographic databases:
Received: 08.04.1935
Language:

Citation: R. Calapso, “Sur les transformations des réseaux $O$”, Mat. Sb., 42:4 (1935), 465–470

Citation in format AMSBIB
\Bibitem{Cal35}
\by R.~Calapso
\paper Sur les transformations des r\'eseaux~$O$
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 4
\pages 465--470
\mathnet{http://mi.mathnet.ru/msb6423}
\zmath{https://zbmath.org/?q=an:61.0778.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6423
  • http://mi.mathnet.ru/eng/msb/v42/i4/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:91
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020